# SDR CALA0800829

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 440 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME CRACKED AT FASTENER FOR AIR GRILL SUPPORT RAIL MOUNT LOCATED AT STATION 440 BETWEEN STRINGERS 8 AND 9.  REPAIRED FRAME PER EA 5310-04498, OP 02.
